Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first previous next last
cannonical link button


Demonstratio Mathematica

Tytuł artykułu

A note on the theorem of V. Berinde

Autorzy Rafiq, A. 
Treść / Zawartość
Warianty tytułu
Języki publikacji EN
EN V. Berinde presented convergence theorem [1] in normed spaces for Ishikawa iterations associated with Zamfirescue operators, which is an extension of the theorem of Rhoades [11]. In this note, we point out some misprints in the calculations and established new inequalities involved in the proof of the theorem. Consequently we give better estimation in proving the convergence theorem.
Słowa kluczowe
PL warunek przeciwny   silna zbieżność   proces iteracji  
EN contractive condition   strong convergence   iteration process  
Wydawca De Gruyter
Czasopismo Demonstratio Mathematica
Rocznik 2006
Tom Vol. 39, nr 4
Strony 863--867
Opis fizyczny Bibliogr. 16 poz.
autor Rafiq, A.
[1] V. Berinde, A convergence theorem for some mean value fixed point iteration procedures, Demonstratio Math. 38 (1) (2005), 177–184.
[2] S. K. Chatterjea, Fixed point theorems, C.R. Acad. Bulgare Sci. 25 (1972), 727–730.
[3] S. I shikawa, Fixed points by a new iteration method, Proc. Amer. Math. Soc. 44 (1974), 147–150.
[4] R. Kannan, Some results on fixed points, Bull. Calcutta Math. Soc. 10 (1968), 71–76.
[5] R. Kannan, Some results on fixed points III , Fund. Math. 70 (1971), 169–177.
[6] R. Kannan, Construction of fixed points of class of nonlinear mappings, J. Math. Anal. Appl. 41 (1973), 430–438.
[7] L. S. Liu, Ishikawa and Mann iterative process with errors for nonlinear strongly accretive mappings in Banach spaces, J. Math. Anal. Appl. 194 (1) (1995), 114–125.
[8] W. R. Mann, Mean value methods in iterations, Proc. Amer. Math. Soc. 4 (1953), 506-510.
[9] M. O. Osilike, Short proofs of stability results for fixed point iteration procedures for a class of contractive-type mappings, Indian J. Pure and Appl.Math. 30 (12) (1999), 1229–1234.
[10] M. O. Osilike, Stability results for fixed point iteration procedures, J. Nigerian Math. Soc. 14/15 (1995/1996), 17–29.
[11] B. E. Rhoades, Fixed point iteration using infinite matrices, Trans. Amer. Math. Soc. 196 (1974), 161–176.
[12] B. E. Rhoades, Comments on two fixed point iteration method, J. Math. Anal. Appl. 56 (2) (1976), 741–750.
[13] W. Takahashi, Iterative methods for approximation of fixed points and thier applications, J. Oper. Res. Soc. Jpn., 43 (1) (2000), 87–108.
[14] W. Takahashi and T. Tamura, Convergence theorems for a pair of nonexpansive mappings, J. Convex Analysis, 5(1) (1995), 45–58.
[15] Y. Xu, Ishikawa and Mann iteration process with errors for nonlinear strongly accretive operator equations, J. Math. Anal. Appl. 224 (1998), 91–101.
[16] T. Zamfirescu, Fix point theorems in metric spaces, Arch. Math.(Basel) 23 (1972), 292–298.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-PWA5-0018-0015